MAUDE Adverse Event Report: EBI, LLC. EBI OSTEOGEN IMPLANTABLE BONE GROWTH STIMULATOR; STIMULATOR, INVASIVE BONE GROWTH

EBI, LLC. EBI OSTEOGEN IMPLANTABLE BONE GROWTH STIMULATOR; STIMULATOR, INVASIVE BONE GROWTH
Model Number 10-1318
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that the device stopped functioning approximately six months after implantation.The patient stated that the device had been recalled and expressed concerns regarding the availability of records and assistance related to the implant.The patient referenced osteogen, a tibial fracture, her coccyx, and concerns that the implant had moved within her body.The patient reported being unable to obtain device removal and stated that healthcare providers had only offered pain management.The patient stated that she was given pain killers.The patient indicated an intent to pursue legal action.The patient was informed that, if the referenced device was the product in question, its intended therapeutic activity duration is approximately 24 weeks and that removal may be performed by a physician when clinically indicated.The call ended before additional information could be obtained.No further information was provided.
 
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as 1998.D4: the serial number of the device is unknown.Attempts have been made for additional information, however, no further information was provided.D6a: as the day and month of the implant are unknown, the implant date is estimated as 1998.H4: as the device serial number is unknown, the date of manufacture could not be determined.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report, and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
EBI OSTEOGEN IMPLANTABLE BONE GROWTH STIMULATOR
Common Device Name
STIMULATOR, INVASIVE BONE GROWTH
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key25614372
Report Number0002242816-2026-00079
Device Sequence Number10438533
Product Code LOE
UDI-Device Identifier00812301020010
UDI-Public00812301020010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P790005
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10-1318
Device Catalogue Number10-1318
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic